ITEM METADATA RECORD
Title: On random son-trees
Authors: OliviĆ©, Hendrik # ×
Issue Date: 1981
Series Title: International Journal of Computer Mathematics, section A vol:9 pages:287-303
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science